# SDR DALA2024100109597

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 CORROSION ON BUSHINGS IN THE I/B LUG OF I/B AND O/B ACTUATOR ON AILERO N L/H WING. CORRECTIVE ACTION: REPLACED BUSHING (1 EA) ON I/B LUG OF I/B ACTUATOR AND BUSHING (1 EA) ON I/B LUG OF O/B ACTUATOR ON AILERON L/H WING, AS PER AIRBUS CMM 57-61-21. (0584616)
